Opdam, E. M.
Root systems and hypergeometric functions III
Compositio Mathematica, Tome 67 (1988) no. 1 , p. 21-49
Zbl 0669.33007 | MR 949270 | 8 citations dans Numdam
⇒ partie précédente Root systems and hypergeometric functions. II
⇒ partie suivante Root systems and hypergeometric functions IV
URL stable : http://www.numdam.org/item?id=CM_1988__67_1_21_0

Bibliographie

[B] R. Beerends: On the Abel transform and its inversion, thesis (1987). Zbl 0597.43006

[H] G.J. Heckman: Root systems and hypergeometric functions II. Comp. Math. 64 (1987) 353-373. Numdam | MR 918417 | Zbl 0656.17007

[HC] Harish Chandra: Differential operators on a semisimple Lie algebra. A.J.M. 79 (1957) 87-120. MR 84104 | Zbl 0072.01901

[HO] G.J. Heckman and E.M. Opdam: Root systems and hypergeometric functions I. Comp. Math. 64 (1987) 329-352. Numdam | MR 918416 | Zbl 0656.17006

[K] T.H. Koornwinder: Orthogonal polynomials in two variables which are eigenfunctions of two algebraically independent differential operators, I-IV. Indag. Math 36 (1974) 48-66 and 358-381. MR 340673 | Zbl 0267.33008

[L] H. V.D.Lek: The homotopy type of complex hyperplane complements. Thesis, Nijmegen (1983).

[S] I.G. Sprinkhuizen-Kuyper: Orthogonal polynomials in two variables. A further analysis of the polynomials orthogonal over a region bounded by two lines and a parabola. SIAM 7 (1976). MR 415187 | Zbl 0332.33011

[Se] J. Sekiguchi: Zonal spherical functions on some symmetric spaces. Publ. RMS Kyoto Univ, 12 Suppl. 455-459 (1977). MR 461040 | Zbl 0383.43005

[V] L. Vretare: Formulas for elementary spherical functions and generalized Jacobi polynomials. SIAM 15 (1984). MR 747438 | Zbl 0549.43006